MathSciNet Relay Station
MathSciNet bibliographic data
MR413833 81.35
Chadam, J. M.; Glassey, R. T. On the Maxwell-Dirac equations with zero magnetic field and their solution in two space dimensions. J. Math. Anal. Appl. 53 (1976), no. 3, 495–507.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement